# SDR 2002UALA01286

- Difficulty date: August 8, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 36,387 hours, 21,026 cycles
- Engine: Ge CFM56*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FORWARD ENTRY DOOR LIGHT ILLUMINATED.  AIRCRAFT DID NOT PRESSURIZE, AND DOOR WAS NOISY.  THE DOOR LIGHT WAS CAUSED BY THE DOOR STRIKER BEING OUT OF ADJUSTMENT.  ADJUSTED STRIKER PLATE AND LIGHT OPS GOOD.  THE PRESSURIZATION PROBLEM WAS NOT CAUSED BY THE DOOR.  PRESSURE CONTROLLER REPLACED AND NO ADDITIONAL PROBLEMS.
